Characterization of Trees with Equal Total Edge Domination and Double Edge Domination Numbers
Read

Characterization of Trees with Equal Total Edge Domination and Double Edge Domination Numbers

by Alexander Decker

Mathematical Theory and Modeling www. iiste. org ISSN 2224-5804 (Paper) ISSN 2225-0522 (Online) Vol. 2, No. 5, 2012 72 Characterization of Trees with Equal Total Edge Domination and Double Edge Domination Numbers M. H. Muddebihal A. R. Sedamkar* Department... More

Read the publication